Fulltext

Controllability of Mild Solution to the Fractional order Impulsive nonlinear Control system

Sameer Qasim Hasan --- Fawzi Mutter Ismaeel

Journal of College of Education مجلة كلية التربية
ISSN: 18120380 Year: 2015 Issue: 5 Pages: 147-168
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Abstract

In this paper, we investigate the controllability of multi-fracttional order differential impulsive nonlinear equation with neutral delay and nonlocal initial value condition in special techuique and sutible necessary conditions.

في هذا البحث تم تحقيق قابلية السيطرة للمعادلات الكسرية المتعددة الغير خطية مع تباطئ حيادي وشروط ابتدائية غير محلية من خلال تقنية خاصة وشروط ضرورية مناسبة.